# SDR SIMA20250617001

- Difficulty date: June 17, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 22,450 hours, 15,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LONGITUDINAL SEAT TRACK AT FR84 -7" AND Y= +10.75 HAS CORROSION (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED RH LONGITUDINAL SEAT TRACK AT FR84 -7" AND Y= +10.75 PER EMB 175 SRM 51-10-03, UPON EVALUATION FOUND AREA TO BE IN A NO DAMAGE ALLOWED AREA AND OUT OF LIMITS PER EMB 175 SRM 53-23-10/AD01. CUT OUT DAMAGE SECTION OF RH LONGITUDINAL SEAT TRACK AT FR84 -7" AND Y= +10.75 PER E175 SRM 53-00-10 REPAIR 01. FABRICATED 4EA REPAIR SPLICES P/N# 7475T761 .080 P/O# 287240 PER E175 SRM 53-00-10 REPAIR 01. LOCATED AND DRILLED RH LONGITUDINAL SEAT TRACK AT FR84 -7" AND Y= +10.75 P/N# PE11056-F3C P/O# 328423 AND REPAIR SPLICES PER E175 SRM 53-00-10 REPAIR 01. RESTORED FINISH ON REPAIR SECTION OF RH LONGITUDINAL SEAT TRACK AT FR84 -7" AND Y= +10.75 PER E175 SRM 51-23-04, 51-23-05, 51-23-06 AND ETN-EJ-51-015. INSTALLED AFT R/H SEAT TRACK SPLICE AND REPAIR PARTS PER EMB-175 SRM 51-40-08. RESTORED FINISH TO FASTENERS ON AFT R/H SEAT TRACK SPLICE AND REPAIR PARTS PER EMB-175 SRM 51-23-06 AND ETN-EJ-51-015. APPLIED CIC PER EMB-175 CPM 51-25-00. REPAIRED RH LONGITUDINAL SEAT TRACK AT FR84 WITH SPLICE REF ETD2025-170-923656 AND ERS-EJ-53MR-5216 REV 1
